MAUDE Adverse Event Report: ORTHOFIX, LLC PHYSIOSTIM BONE GROWTH STIMULATOR

ORTHOFIX, LLC PHYSIOSTIM BONE GROWTH STIMULATOR
Model Number 655315-0001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not returned for investigation.If the device returns an investigation will be performed at that time.A review of the dhr was performed.All units from the work order passed final inspection.
 
Event or Problem Description
According to information received via medwatch report: the patient reported the device caused a cyct on her back to rupture resulting in significatn bruising and pain.No additional information has been provided.

Brand Name
PHYSIOSTIM BONE GROWTH STIMULATOR
Common Device Name
PHYSIOSTIM BONE GROWTH STIMULATOR
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key24715633
Report Number2183449-2026-00007
Device Sequence Number14888049
Product Code LOF
UDI-Device Identifier18257200132010
UDI-Public18257200132010
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number655315-0001
Device Catalogue Number5315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexFemale